Classification of solvable groups with a given property

Document Type: Research Paper

Authors

1 Department of Mathematics‎, ‎Buein Zahra Technical University‎, ‎Buein Zahra‎, ‎Qazvin‎, ‎Iran.

2 Department of Mathematics‎, Buein Zahra Technical University‎, ‎Buein Zahra‎, ‎Qazvin‎, ‎Iran.

Abstract

In this paper we classify all finite solvable groups satisfying the following property P5: their orders of representatives are set-wise relatively prime for any 5 distinct non-central conjugacy classes.

Keywords

Main Subjects


E.A. Bertram, M. Herzog and A. Mann, On a graph related to conjugacy classes of groups, Bull. Lond. Math. Soc. 22 (1990), no. 6, 569--575.

D. Chillag, M. Herzog and A. Mann, On the diameter of a graph related to conjugacy classes of groups, Bull. Lond. Math. Soc. 25 (1993), no. 3, 255--262.

M. Fang and P. Zhang, Finite groups with graphs without triangles, J. Algebra 264 (2003), no. 2, 613-619.

Z. Foruzanfar and Z. Mostaghim, Classification of non-solvable groups with a given property, Proc. Indian Acad. Sci. Math. Sci 125 (2015), no. 1, 29--36.

A. Moreto, G. Qian and W. Shi, Finite groups whose conjugacy class graphs have few vertices, Arch. Math. 85 (2005), no. 2, 101--107.

G. Qian, W. Shi and X. You, Conjugacy classes outside a normal subgroup, Comm. Algebra 32 (2004), no. 12, 4809--4820.

X. You and G. Qian, A new graph related to conjugacy classes of finite groups, (Chinese) Chinese Ann. Math. Ser. A 28 (2007), no. 5, 631--636.


Volume 43, Issue 6
November and December 2017
Pages 1791-1800
  • Receive Date: 27 September 2015
  • Revise Date: 15 October 2016
  • Accept Date: 15 October 2016